Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Totally real Klein bottles in $ {\bf C}\sp{2}$


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 82 (1981), 653-654
MSC: Primary 32A15; Secondary 32H99, 57N05
DOI: https://doi.org/10.1090/S0002-9939-1981-0614897-1
MathSciNet review: 614897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that $ {{\mathbf{C}}^2}$ contains totally real compact submanifolds that are nonorientable, being homeomorphic to a Klein bottle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A15, 32H99, 57N05

Retrieve articles in all journals with MSC: 32A15, 32H99, 57N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0614897-1
Article copyright: © Copyright 1981 American Mathematical Society